96-290 Motovilov A.K.
Removal of the resolvent-like energy dependence from interactions and invariant subspaces of a total Hamiltonian. 20 pages, RevTeX style, published version of the paper. Journal-ref: J. Math. Phys., 1995, vol. 36 (12), pp. 6647-6664 (87K, LaTeX) Jun 16, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

Abstract. The spectral problem $(A + V(z))\psi=z\psi$ is considered where the main Hamiltonian $A$ is a self-adjoint operator of sufficiently arbitrary nature. The perturbation $V(z)=-B(A'-z)^{-1}B^{*}$ depends on the energy $z$ as resolvent of another self-adjoint operator $A'$. The latter is usually interpreted as Hamiltonian describing an internal structure of physical system. The operator $B$ is assumed to have a finite Hilbert-Schmidt norm. The conditions are formulated when one can replace the perturbation $V(z)$ with an energy-independent ``potential'' $W$ such that the Hamiltonian $H=A +W$ has the same spectrum (more exactly a part of spectrum) and the same eigenfunctions as the initial spectral problem. The Hamiltonian $H$ is constructed as a solution of the non-linear operator equation $H=A+V(H)$. It is established that this equation is closely connected with the problem of searching for invariant subspaces of the Hamiltonian $ {\bf H}=\left[ \begin{array}{lr} A & B \\ B^{*} & A' \end{array}\right].$ The orthogonality and expansion theorems are proved for eigenfunction systems of the Hamiltonian $ H=A + W $. Scattering theory is developed for this Hamiltonian in the case where the operator $A$ has continuous spectrum.

Files: 96-290.tex